# SDR AALA202007249003

- Difficulty date: July 22, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 16,780 hours, 7,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE:  OPERATIONAL CHECK OF EMERGENCY LIGHTS FAILS. FAULT CODE BAT/EPSU (10WL) FWD L. 33-51-00. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (AALA202007249003) AND ITS BATTERY (AALA202007249002) IN REFERENCE TO THE A319/A321 AMM 33-51-38 PERFORMED OPS CHECK OF THE EPSU THRU BITE CHECK IAW AMM 33-51-00 SYSTEM OK.
